# SDR 2004UALA00277

- Difficulty date: March 25, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 45,964 hours, 17,325 cycles
- Engine: Pwa PW2037
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Part number: MS27212215
- Condition: Burned
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO POWER AT PHASE A OF CB C391 WINDOW HEATER 1L AND CB C336 RECIRC FAN L.   DURING TROUBLESHOOTING OF WINDOW HEAT AND RECIRCULATING FAN PROBLEMS, WIRES WERE FOUND WITH OVERHEAT DAMAGE ON TB5031 AT THE P-31 LT GEN. PANEL.  THE TERMINAL STRIP TB5031 (P/N MS27212-2-15), WAS FOUND OVERHEATED, POSSIBLY CAUSED BY A BAD CONTACT ON THE WIRE TERMINAL (BACT12AC15).  THE OVERHEAT PROPAGATED THE DAMAGE TO  WIRES W1130-0028-08 AND W4508-0001-08 (BMS13-51) AND CAUSED THE STUD TO GET LOOSE FROM THE TERMINAL STRIP.  NO COMPONENT INVOLVED, WIRES W1130-0028-08 , W4508-0001-08 AND THE TERMINAL STRIP MS27212-2-15 WERE REPLACED.
